# SDR HNAA2018052100097

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 42,506 hours, 39,072 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 2 VALVE FAIL MSG IN FLIGHT WITH ICING CONDITIONS.  CREW RAN QRH.  GROUND RAN AC AND PERFORMED OPS CHECK OF BLEED VALVES IAW AMM 36-11-05. OPERATIONAL CHECK GOOD.  OK FOR SERVICE.
